# SDR RAIA00601049

- Difficulty date: January 20, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 14,183 hours, 10,164 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5523 - STL - EMERGENCY LIGHT BURNED OUT ABOVE SERVICE DOOR.  MAINTENANCE RESEATED THE CONNECTOR TO LIGHT ASSEMBLY.
